First off please don't judge me. Back in 2011 I had a late term abortion which I was put under for and then a month after that I had a second shoulder surgery which I was put under. After the abortion I was put in birth control pills and about 4 months later got changed to a different pill othrotrycyline which is one of the bad ones. Then after six months of being on it I got a DVT in my right calf and multiple PEs in both my lungs. I was put of warfarin for six months but ended up doing a year and then stopping. Haven't had any issues since. Found out back I June at my preconception appointment that I would have to be on blood thinners when i got pregnant bc of getting the blood clots from my BC pills. I was on the pill ways before having any issues and never had any problems. I was off of them when I went into the Navy. Bc they wanted to put me on Yaz which I didn't want. I'm really scared of going on blood thinners now that I'm pregnant. I have my first appointment tomorrow. Just curious if it was from the pills or having two medical procedures done so close to each other that caused the clots? They just assumed it was the pills bc all my other tests came back negative. Sorry for the long post ladies.